# SDR YENA2023111701410

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SECONDARY NRC: AFTER SHEAR CLIP REMOVAL IN REF TO NRC 00303, CORROSION ABOVE FR 87 AND BTW STGR 28R/27R WAS FOUND; (RESOLVED ON W/O: 1260255 TASKCARD: NR-00029 ) REF TOMX W/O# 2362, N/R# 00336. CORROSION ABOVE FR 87 AND BTW STGR 28R/27R WAS REPAIRED PER ETI-190-23-706 REV. ORIGINAL AND ETD2023-190-026416 REV.:/. ACCOMPLISHED BY TOMX TECH #10000939, TOMX QC# 10000266.
